# SDR CALA2021062500948

- Difficulty date: June 23, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 60,013 hours, 26,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219620000
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6222 AFT MAIN CABIN FLOOR SUPPORT Y254 HAS CORROSION A T FR68. (DOT 38-46) () BEAM WAS FOUND OUT OF ALLOWABLE DAMAGE IAW 53-00-14-283 L=3.0 W= 3.0" D=0.070" (EXCLUDED AREA) AND FLOOR BEAM WAS REPLACED IAW SR M 51-72-11-911. PN=D534721962000 BATCH=0003779236 ATTACHED 44-00 08.
